# SDR DXTA20180430885

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 9,469 hours, 7,348 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, APPROXIMATELY 5 MINUTES AFTER LAST USE OF HYD SYSTEM,  THE HYD LOW LEVEL ILLUMINATED.  ON POST FLIGHT INSPECTION,  HYD LEVEL APPROX 1 1/2 ABOVE EMPTY LINE.    REMOVED AND REPLACED THE LT ENGINE DRIVEN HYDRAULIC PUMP IAW MM 29-11-03.  OPS AND LEAK CHECKED GOOD.
